# SDR USAA920080041

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 53,629 hours, 36,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - RON, CRACKED FUSELAGE SKIN, BS 947, S11R.  REPAIRED FUSELAGE SKIN, BS 947, S11R IAW B737 SRM 53-60-01 REPAIR 5.
